On Property (A) and the socle of the $f$-ring $Frm(\mathcal{P}(\mathbb R), L)$

Document Type : Research Paper


1 Department of Mathematics, Shahrood University of Technology, Shahrood, Iran.

2 Department of Mathematics, Shahrood University of Technology

3 Faculty of Mathematics and Computer Sciences, Hakim Sabzevari University, Sabzevar, Iran.



For a frame $L$, consider the $f$-ring $ \mathcal{F}_{\mathcal P}L=Frm(\mathcal{P}(\mathbb R), L)$. In this paper, first we show that each minimal ideal of $ \mathcal{F}_{\mathcal P}L$ is a principal ideal generated by $f_a$, where $a$ is an atom of $L$. Then we show that if $L$ is an $\mathcal{F}_{\mathcal P}$-completely regular frame, then the socle of $ \mathcal{F}_{\mathcal P}L$ consists of those $f$ for which $coz (f)$ is a join of finitely many atoms.  Also it is shown that not only $ \mathcal{F}_{\mathcal P}L$ has Property (A) but also if $L$ has a finite number of atoms then the residue class ring $ \mathcal{F}_{\mathcal P}L/\mathrm{Soc}( \mathcal{F}_{\mathcal P}L)$ has Property (A).


[1] Azarpanah, F., Karamzadeh, O.A.S., and Rahmati, S., C(X) vs. C(X) modulo its Socle, Colloq. Math. 111(2) (2008), 315-336.
[2] Azarpanah, F., Karamzadeh, O.A.S., and Rezai Aliabad, A., On ideals consisting entirely of zero divisors, Comm. Algebra 28(2) (2000), 1061-1073.
[3] Ball, R.N., andWalters-Wayland, J., C- and C?-quotients in pointfree topology, Dissertationes Math. (Rozprawy Mat.) 412 (2002), 62 pages.
[4] Banaschewski, B., “The real numbers in pointfree topology", Textos Mat. Sér. B, Vol. 12, University of Coimbra, 1997.
[5] Banaschewski, B., and Gilmour, C., Cozero bases of frames, J. Pure and Appl. Algebra 157 (2001), 1-22.
[6] Dube, T., A note on the socle of certain type of f -rings, Bull. Iranian Math. Soc. 38(2) (2012), 517-528.
[7] Dube, T., Contracting the socle in rings of continuous functions, Rend. Sem. Mat. Univ. Padova 123 (2010), 37-53.
[8] Estaji, A.A., and Karamzadeh, O.A.S., On C(X) modulo its socle, Comm. Algebra 31(4) (2003), 1561-1571.
[9] Ferreira, M.J., Gutiérrez García, J., and Picado, J., Completely normal frames and real-valued functions, Topology Appl. 156 (2009), 2932-2941.
[10] Gutiérrez García, J., Kubiak, T., and Picado, J., Localic real functions: A general setting, J. Pure Appl. Algebra 213 (2009), 1064-1074.
[11] Gutiérrez García, J. and Picado, J., Rings of real functions in pointfree topology, Topology Appl. 158 (2011), 2264-2287.
[12] Henriksen, H. and Jerison, M., The space of minimal prime ideals of a commutative ring, Trans. Amer. Math. Soc. 115 (1965) 110-130.
[13] Hong, C.Y., Kim, N.K., Lee, Y., and Ryu, S.J., Rings with property (A) and their extensions, J. Algebra 315 (2007), 612-628.
[14] Huckaba, J.A., “Commutative Rings with Zero Divisors", Marcel Dekker Inc., New York, 1987.
[15] Huckaba, J.A., and Keller, J.M., Annihilation of ideals in commutative rings, Pacific J. Math. 83 (1979), 375-379.
[16] Johnstone, P.T., “Stone Space", Cambridge University Press, 1982.
[17] Kaplansky, I., “Commutative Rings", Rev. Ed. Chicago: University of Chicago Press, 1974.
[18] Karimi Feizabadi, A., Estaji, A.A., and Zarghani, M., The ring of real-valued functions on a frame, Categ. General Alg. Structures Appl. 5(1) (2016), 85-102.
[19] Karamzadeh, O.A.S, and Rostami, M., On the intrinsic topology and some related ideals of C(X), Proc. Amer. Math. Soc. 93 (1985), 179-184.
[20] Lambek, J., “Lecture Notes on Rings and Modules", Chelsea Publishing Co., New York, 1976.
[21] Lucas, T.G., Two annihilator conditions: Property (A) and (A.C.), Comm. Algebra 14(3) (1986), 557-580.
[22] Marks, G., Reversible and symmetric rings, J. Pure Appl. Algebra 174 (2002), 311-318.
[23] Mason, G., z-ideals and prime z-ideals, J. Algebra 2 (1973), 280-297.
[24] Picado, J., and Pultr, A., “Frames and Locales: Topology without points", Frontiers in Mathematics, Springer Basel, 2012.
[25] Picado, J., and Pultr, A., A Boolean extension of a frame and a representation of discontinuity, Pré-Publicações do Departamento de Matemática Universidade de Coimbra, Preprint Number 16-46.
[26] Quentel, Y., Sur la compacité du spectre minimal d’un anneau, Bull. Soc. Math. France 99 (1971), 265-272.
[27] Zarghani, M., and Karimi Feizabadi, A., Zero elements in lattice theory, Proceeedings of the 25th Iranian Algebra Seminar, Hakim Sabzevari University, Sabzevar, Iran, 19-20 July 2016.